Odd words appear in my diagram.

Go down

Odd words appear in my diagram.

Post  JeeShen Lee on Sat Jul 25, 2009 9:40 pm

Hello There,

Referring to the image below, some odd word (supposely "<<Extend>>") appear in my diagram. Can anyone advice how to overcome this?


FYI, I have Asian Language installed (in XP) as Langauge for non-Unicode program and English language choosen the default language. Meantime, I have "Advanced text services to all program" turn on for all program.

Thanks in advance.

Regards,
JeeShen Lee

JeeShen Lee

Posts : 7
Join date : 2009-07-13

View user profile

Back to top Go down

Re: Odd words appear in my diagram.

Post  JeeShen Lee on Mon Jul 27, 2009 6:21 am

Hello,

I had found the solution. Thanks.

Here is the solution in case anyone is experiencing the same problem.
1. Go to Tools>General Tab>Stereotype Group.
2. Change the text in Left Delimiter to "<<".
3. Change the text in Right Delimiter to ">>".

Thanks.

Regards,
JeeShen Lee

JeeShen Lee

Posts : 7
Join date : 2009-07-13

View user profile

Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum